# SDR UALA2010100403661

- Difficulty date: October 3, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 50,616 hours, 7,324 cycles
- Engine: Pwa PW4090
- System (JASC): 3433 · Microwave Landing System
- Part: Transceiver
- Part number: 8220334002
- Part serial: 44
- Condition: Faulty
- Location: Pos 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A-T DISCONNECTED. NO LAND, 3 IND EICAS MSG AND STATUS MSGS. PERFORMED LT & RT F AUTO THROTTLE SERVO LOOP GROUND TEST , CONDITION NORMAL. PRESENT LEG FAULTS SHOWED RADIO ALT MSG 22-11920, 22-11940. CONCURED WITH S FOLM THAT ISSUE IS WITH LT & RT RADIO ALT AND NOT AUTO THROTTLES. REPLACED RT RADIO ALT TRANSCEIVER IAW MM.  LT RADIO ALT IS CONSIDERED INOP.  ACFT AUTOLAND STATUS DEGRADED. MSG 22-11920. FIM34-33 TASK 819.  REPLACED LT RADIO ALT TRANSCEIVER IAW MM. GROUND TEST PASSED BOTH TRANSCEIVER. NO STATUS MSG. NO EXISTING FAULT. OPERATIONS CK OK.
